# SDR AALA201507029006

- Difficulty date: July 1, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2193
- Condition: Low Pressure
- Location: L1 Door
- Part time: 41,305 hours, 24,562 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FWD ENTRY DOOR IS WEAK.  REMOVED L1 DOOR DAMPER IAW AMM 52-11-14-000-001B.  INSTALLED L1 DOOR DAMPER IAW AMM 52-11-14-400-001B.  SERVICED L1 DOOR DAMPER IAW AMM 52-10-00-614-001-A.  REF NR 26C83152003 001.
